Suites de bi-probabilités stables
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 43 (1970) no. 6, p. 159-167
@article{ASCFM_1970__43_6_159_0,
     author = {Fischler, Roger},
     title = {Suites de bi-probabilit\'es stables},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {43},
     number = {6},
     year = {1970},
     pages = {159-167},
     zbl = {0233.60029},
     mrnumber = {293694},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFM_1970__43_6_159_0}
}
Fischler, Roger. Suites de bi-probabilités stables. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 43 (1970) no. 6, pp. 159-167. http://www.numdam.org/item/ASCFM_1970__43_6_159_0/

[1] Billingsley, P., Convergence of Probability Neasures, Wiley, 1968. | MR 233396 | Zbl 0172.21201

[2] Fischler, R., Stable Sequences of Random Variables and the Weak Convergence of the Associated Empirical Measures, à paraître dans Sankyha. | Zbl 0233.60028

[3] Flechier, Esprit, Mémoires sur les Grands Jours d'Auvergne en 1665, édition de 1856, IN-8° Côte de la Bibliothèque Nationale, [8° Lb37 156A].

[4] Katai, I., Mogyrodi, J., Some Remarks concerning the Stable Sequences of Random Variables, Publicationes Mathematicae Debrecen, 14(1967), 227-238. | MR 222933 | Zbl 0183.20304

[5] Mogyrodi, J., A Remark on Stable Sequences of Random Variables and a Limit Distribution Theorem for a Random Sum of Independent Random Variables, Acta Math. Hung. 17(1966), 401-409. | MR 202177 | Zbl 0203.19603

[6] Renyi, A., On Stable Sequences of Events Sankyhā, Ser A., 25(1963), 293-302. | MR 170385 | Zbl 0141.16401